# SDR CA100921006

- Difficulty date: September 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: E, A

## Discrepancy

FIRE WARNING/IFSD DURING CRUISE, THE CREW OBSERVED A FIRE INDICATION ON THE ENGINE.  THEY ELECTED TO SHUT IT DOWN BEFORE RETURNING TO THE POINT OF ORIGIN, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  THE ENGINE FIRE LOOP IS BEING REPLACED.
